# SDR DXTA2025021902421

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0403
- Aircraft time: 482 hours, 347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EXIT LIGHTING REMAINED ON AFTER BATTERIES WERE SELECTED OFF ON.ARRIVALTOTHE.AIRCRAET FOUND EMERGENCY LIGHTSWITCHLEFT IN ''ARM'' POSITION. PERFORMED-OPERATIONAL CHECKOF EMERGENCY LIGHTS IAW CESSNA AMM 33-50-00. OPS CHECK OK
